# SDR SWAA2020031642475

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,905 hours, 11,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM DEFECT #13206. RH MLG WW FWD BULKHEAD VAPOR BARRIER BETWEEN RBL 40 AND 45 HAS CRACK MEASURING 18" LONG        APPLIED INTERIM REPAIR IAW SRM57-10-10-2R-2 REPAIR 2 PAR 6
